Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 274592, 6 pages
Research Article

-Regular Sets in Topology and Generalized Topology

1Department of Mathematics, University of Delhi, Delhi 110007, India
2Department of Mathematics, Rajdhani College, University of Delhi, Delhi 110015, India

Received 23 May 2014; Revised 25 August 2014; Accepted 26 August 2014; Published 14 September 2014

Academic Editor: Peter R. Massopust

Copyright © 2014 Ankit Gupta and Ratna Dev Sarma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ankit Gupta and Ratna Dev Sarma, “-Regular Sets in Topology and Generalized Topology,” Journal of Mathematics, vol. 2014, Article ID 274592, 6 pages, 2014. doi:10.1155/2014/274592